# SDR AALA201812129029

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 57,339 hours, 23,343 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Delaminated
- Location: Nr Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT ACOUSTICAL PANEL DELAMINATED.  THE AIRCRAFT WAS GROUNDED.   THE ACOUSTICAL PANEL WAS REPLACED IAW AMM 72-23-02.
